Talk

Advanced search

TTC - multiple episodes of ewcm in 1 month

(2 Posts)
mariebelle Tue 04-Oct-16 08:38:26

I am currently TTC and stopped taking my Pill (dianette) at the beginning of September. I had a 3 day withdrawal bleed and then a few days later I experienced a large amount of ewcm which lasted for a day. Ovulation I assumed! A week after that though I experienced the same thing, also lasting for 1 day and then lastly, 3 days ago I have just had the same. hmm Now I know it's early days and I can expect my cycle to be all over the place, but this seems really strange to me. Has anyone else experienced anything similar? We dtd every other day this month so I am hoping theres a chance but don't want to get my hopes up!

MouseLove Tue 04-Oct-16 08:42:05

Yep!! I'm having the same. I'm on day 19 off my pill although I haven't had a withdrawal bleed yet.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now